# SDR SCNA95153

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: EMBS1392
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND THE MID CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED MID CABIN POWER SUPPLY IAW MM 33-50-00.  LIGHTS CHECKED GOOD.
